# SDR USAA2012121900011

- Difficulty date: December 18, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 11,013 hours, 9,420 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR12 TO FR17, WL-490, RBL 11.  REPLACED FLOORBEAM BETWEEN FR12 TO FR17, WL-490, RBL 11 IAW E-190 SRM 51-41-01, 51-41-02, 51-41-03 & 51-41-04.
